# SDR ASAA2019112523439

- Difficulty date: November 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 44,374 hours, 13,364 cycles
- Engine: Cfmint CFM567B27B3
- Engine time: 44,524 hours, 13,390 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Making Metal
- Location: Lt Engine
- Part time: 44,524 hours, 13,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD FOUND NUMEROUS MAGNETIC PARTICLES ON AGB/TGB MCD. LARGEST CHIP MEASURED .093 INCHES INITIATED MIG 2C 40-0036823. GROUNDED - YES. AFTER CONTACTING AS MX ENGINEERING PERFORMED B737-800 AMM 79-00-00-200-804-F00. ACCOMPLISHED STEP H.(7)(B)1), FOUND NO MATERIAL ON STARTER MAGNETIC PLUG. ACCOMPLISHED AMM 72-62-00-200-802-F00. REMOVED TGB PER STEP 2.F.G FROM #1 ENG IAW AMM 72-62-00-080-801-F00. PERFORMED TGB INTERNAL INSPECTION. NO DEFECTS NOTED. IAW AMM 72-62-00-200-802-F00 F.6F - ENGINE REQUIRES REPLACEMENT.
